# SDR FFSA200800007

- Difficulty date: November 18, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N137CS
- Make and model: Piper PA-31-350
- Aircraft serial: 318152137
- Aircraft time: 21,326 hours
- Engine: Lyc TIO540J2B
- Engine time: 1,878 hours
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: LW16697
- Condition: Cracked
- Location: Lt Engine
- Part time: 1,878 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP MECHANIC NOTICED EXHAUST STAINING AROUND THE AFT SIDE OF THE V-BAND CLAMP AT THE OTBD SIDE OF THE TURBOCHARGER TRANSITION OF THE LT ENGINE. REMOVAL OF THE CLAMP REVEALED A 2.25 INCH CRACK IN THE RADIUS OF THE STACK FLANGE ALONG THE AFT SIDE. NO EVIDENCE OF ANY DAMAGE TO ACFT OR ENGINE COMPONENTS RESULTING FROM CRACK.
